# SDR FDEA202203070431

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300*
- Aircraft serial: 713
- Aircraft time: 48,429 hours, 25,540 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: CGDU22000
- Part serial: 670
- Condition: Unknown
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, TWICE RECEIVED AVIONICS SMOKE WARNING.  BOTH TIMES WARNING WENT AWAY AFTER APPROX 10  SECONDS. NO EVIDENCE OF SMOKE IN COCKPIT OR VIA  SNIFFER FAN.    T/S PER REF A300-600 TSM 26-15-00 FIG.101. NO  HISTORY FOR 30 DAYS,  R/R 12WA SMOKE DETECTOR AS A  PRECAUTION REF A300-600MM 26-15-12-04, OPS CHECK  GOOD AND NO FAULTS NOTED. OK TO CONTINUE.COMPLETED TSI, REMOVED AND REPLACED 11WA AND 13WA SMOKE DETECTORS REF AMM 26-15-12-04. OPS CHECK GOOD REF AMM 26-15-00-05.
